# SDR UHLA2013080500356

- Difficulty date: August 5, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 1700082
- Aircraft time: 23,641 hours, 13,716 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT RT SEAT TRACK.  R & R AFT RT SEAT TRACK EXTENSION.
